Closed Topic Closed
Go
New
Find
Notify
Tools
diarrhea
 Login/Join
 
<furbiefrnd2>
posted
what is the reason for having diarrhea so much with kidney disease, especially on hemodialysis? thanks
 
Report This Post
posted Hide Post
Hi: This is not a normal side effect of dialysis. How long have you been dialyzed?

Too much dairy might be a contributing factor, but I suggest you talk with nephrologist.

Depending on age of patient, they might want to speak to a gastroenterologist.

Perhaps others on this forum have had similar experience.

Michael
 
Posts: 1 | Location: Vancouver, BC | Registered: 18 September 2007Report This Post
<RN guest>
posted
What about diabetes? I have seen a lot of diabetic patients on dialysis with diabetic gastritis.
 
Report This Post
<acuteRN>
posted
could also be a side effect of one of the renal related meds such as phosphorous binders.
 
Report This Post
  Powered by Social Strata  

Closed Topic Closed


Copyright RenalWEB 2017